Fecal incontinence is defined as the inability to postpone or control the defecation requirement until socially convenient. There are many effective factors in its etiology. Drugs used in the treatment are one of these etiologic factors. Risperidone is an atypical antipsychotic with an antagonistic effect on dopamine 2 (D2) and serotonin 2A (5-HT2A) receptors and shows an affinity for noradrenaline α1 and α2 receptors. Risperidone is an effective and safe agent used in children and adolescents with psychiatric disorders such as oppositional defiant disorder (ODD) and conduct disorder. Fecal incontinence is an uncommon side effect of risperidone use. This report presents a 13-year-old patient with attention deficit hyperactivity disorder and ODD who developed fecal incontinence after dose increase due to risperidone treatment. This case is presented because there is a low number of case reports on risperidone-induced fecal incontinence in the literature.